Height zeta functions of toric varieties

V. Batyrev, Yuri Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)3220-3239
Number of pages20
JournalJournal of Mathematical Sciences
Volume82
Issue number1
StatePublished - 1996

Fingerprint

Toric Varieties
Riemann zeta function

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Statistics and Probability

Cite this

Height zeta functions of toric varieties. / Batyrev, V.; Tschinkel, Yuri.

In: Journal of Mathematical Sciences, Vol. 82, No. 1, 1996, p. 3220-3239.

Research output: Contribution to journalArticle

Batyrev, V. ; Tschinkel, Yuri. / Height zeta functions of toric varieties. In: Journal of Mathematical Sciences. 1996 ; Vol. 82, No. 1. pp. 3220-3239.
@article{9f4f006674dd4675ae1b57d3d4113036,
title = "Height zeta functions of toric varieties",
author = "V. Batyrev and Yuri Tschinkel",
year = "1996",
language = "English (US)",
volume = "82",
pages = "3220--3239",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "1",

}

TY - JOUR

T1 - Height zeta functions of toric varieties

AU - Batyrev, V.

AU - Tschinkel, Yuri

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0001601432&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001601432&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0001601432

VL - 82

SP - 3220

EP - 3239

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 1

ER -